# SDR REXA201100639

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 16,770 hours, 14,267 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO TYS FOR APU OIL TEMP CAUTION AIRCRAFT DIVERTED INTO TYS AND MAINT IS IN THE PROCESS OF T/SHOOTING TO REPAIR AS REQUIRED.
